# SDR RRXA98043

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Engine: Ge CFM562C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Panel
- Part number: 565174759
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NR 2 ENGINE FAN CASE, RT SIDE, AFT THE CLOSE-OUT PANEL ATTACHED TO THE AFT END OF THE STRUT AT 3:00 POSITION WAS SNAGGED DURING ENGINE HOIST, PART WAS TORN ON UPPER FLANGE.  REMOVED DAMAGED PANEL, FABRICATED AND INSTALLED NEW PANEL IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04197.
